| Model Number |
352506070E |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Doing a filter placement via jugular access and the filter was a little tough to push through the sheath and when it came out of the sheath it didn't open.We resheathed it and took it out of the patient.When we opened a second filter it pushed easily and opened as it should.
Additional Manufacturer Narrative
The device was returned, and evaluation is anticipated but had not yet begun.A follow-up report will be submitted once the device has been evaluated.
Additional Manufacturer Narrative
Customer returned the device, with the filter stuck in the delivery catheter sheath approximately 63 cm from the stain relief.The dilator and cartridge attached with the delivery catheter sheath.The filter was encased in the linear, also identified that the inner sheath was delaminated from the catheter sheath.During review, the delivery catheter sheath was cut open which revealed that the linear delaminated from the sheath.This resulted in the filter being unable to advance.Therefore the complaint was confirmed.Multiple complaints were received from customers regarding this issue.Capa c-2021-052 was initiated to investigate root causes and corrective action.
Event or Problem Description